Did you know that in 2014, there were over 4,000 hospital admissions for anaphylaxis in England? Anaphylaxis is a severe and life-threatening allergic reaction, which requires immediate medical attention. With the number of sufferers increasing each year, it is extremely important to know what to do when faced with this acute emergency condition.

Anaphylaxis

Our Managing Anaphylaxis (Epi-Pen) Annual 1 hour training course has been designed for those who have a specific responsibility at work, at home or in voluntary and community activities, to manage anaphylaxis when dealing with an emergency. The subject areas covered are common anaphylaxis triggers, signs and symptoms of anaphylaxis, treatment, medication and adrenaline auto-injectors. Upon successful completion of this course attendees will receive a certificate of attendance we recommend to be taken annually.

Onsite Training up to 16 delegates attending £100 plus vat

Booking a course

We can arrange to deliver our Managing Anaphylaxis (Epi-Pen) annual refresher courses onsite in your setting to groups. Courses delivered in your setting can be delivered during business hours or on evenings and weekends to suit your needs. We pride ourselves on our flexible approach in meeting our client’s needs. We can run a single course with a maximum of 16 delegates for this particular course with one of our trainers.

Let us know of your requirements by completing the contact form below and we will be back in touch very soon.

From 1 October 2017, all primary and secondary schools will be able to order extra adrenaline auto-injectors, such as EpiPen, Jext or Emerade, from pharmacies, and store them for use in emergencies. Children with severe allergies will be able to access the life-saving treatment if they need an extra dose, if their allocated device is not available, doesn’t work properly or is used incorrectly. The spare devices can only be used on pupils at risk of anaphylaxis – a life-threatening allergic reaction – where consent from doctors and parents has already been obtained.

The Department of Health has issued new guidance for schools on how to use adrenaline auto-injectors. It describes how to recognise the signs of a mild allergic reaction and the more serious anaphylaxis.

Paediatric First Aid
Click on image to view full size